# SDR ECI10515

- Difficulty date: February 12, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N919CT
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- Aircraft time: 9,922 hours, 3,789 cycles
- Engine: Rroyce TAY6108
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SC21216
- Part serial: 56701
- Condition: Erratic
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED IN THE UP POSITION WHEN INSPECTED BY MAINTENANCE.  THE FLAPS WERE FOUND TO BE BINDING ON THE RT FLAP.  THE OB FLAP ACTUATOR WAS FOUND TO BE FAULTY AND REPLACED.  ALL RIGGING CHECKS AND ASYMMETRY CHECKS WERE COMPLIED WITH.  FLAPS WERE OPERATED 35 TIMES WITH NO DISCREPANCIES.
